Peuliar embeddings of certain rational surfaces are studied which are projectively normal, but the liner system adopted is superabundant

Projectively normal but superabundant embeddings of rational surfaces in projective space / Geramita A.V.; Gimigliano A.; Harbourne B.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 169:3(1994), pp. 791-804. [10.1006/jabr.1994.1308]

Projectively normal but superabundant embeddings of rational surfaces in projective space

Gimigliano A.;
1994

Abstract

Peuliar embeddings of certain rational surfaces are studied which are projectively normal, but the liner system adopted is superabundant
1994
Projectively normal but superabundant embeddings of rational surfaces in projective space / Geramita A.V.; Gimigliano A.; Harbourne B.. - In: JOURNAL OF ALGEBRA. - ISSN 0021-8693. - STAMPA. - 169:3(1994), pp. 791-804. [10.1006/jabr.1994.1308]
Geramita A.V.; Gimigliano A.; Harbourne B.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/962024
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 20
  • ???jsp.display-item.citation.isi??? 21
social impact